# SDR SWIA200312135

- Difficulty date: June 23, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 24,188 hours, 21,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE SECTION OF THE FLOOR EMERGENCY LIGHTS IS INOP.  REMOVED AND REPLACED EMERGENCY LIGHTING INVERTER NR 3.  OPS CHECK GOOD.
